# SDR SWIA202053504

- Difficulty date: September 14, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387795
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 CARGO SEAT TRACK IS CORRODED BETWEEN FS 559.00+112 TO FS 574.  C-CHECK RO 10/18/2020.  REMOVED AND REPLACED LBL 9 CARGO SEAT TRACK, IAW AMM.
